# SDR DALA2024010210767

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 74,279 hours, 30,899 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5071324) WHILE ON DESENT INTO RSW AT 5000FT AND 230KTS CAUTION ANTI-ICE AND A CAPT PITOT,TEMP PROBE ILLUMINATED ON OVERHEAD AT THE SAME TIME,THREE CIRCUIT BREAKERS POPPED FOLLOWED BY AN ACRID/ELECTRICAL BURNING SMELL . RAN QRH FOR PROBE HEAT 3.4. ACRID SMELL DISSIPATED AFTER APPROC 1MIN. REPLACED R1070 RELAY & SOCKET D15512 PER B737 WIRE STANDARD PRAC 20-81-16...PERF PITOT,AOA,& TAT HEAT TEST PER B737 AMM 30-31-00-730-801..OPS TEST GOOD.
